# SDR SWAA2023021491001

- Difficulty date: January 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 787 TO BS 727B LBL 21 WL 156 AFT CARGO COMPARTMENT 2023-37979<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 221861811;CAL DUE DATE: 08-NOV-23;[02] REPLACED SUPPORT ZEE AND FASTENER LOC ON BS727 TO BS847 LBL 21 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SINGOFFS BELOW.;[03] REPLACED SUPPORT ZEE AND FASTENER LOC ON BS727 TO BS847 LBL 21 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SINGOFFS BELOW.
